Dependence logic with generalized quantifiers : Axiomatizations

Show full item record



Permalink

http://hdl.handle.net/10138/214806

Citation

Engström , F , Kontinen , J & Väänänen , J 2017 , ' Dependence logic with generalized quantifiers : Axiomatizations ' , Journal of Computer and System Sciences , vol. 88 , pp. 90-102 . https://doi.org/10.1016/j.jcss.2017.03.010

Title: Dependence logic with generalized quantifiers : Axiomatizations
Author: Engström, Fredrik; Kontinen, Juha; Väänänen, Jouko
Contributor organization: Department of Mathematics and Statistics
Date: 2017
Language: eng
Number of pages: 13
Belongs to series: Journal of Computer and System Sciences
ISSN: 0022-0000
DOI: https://doi.org/10.1016/j.jcss.2017.03.010
URI: http://hdl.handle.net/10138/214806
Subject: 611 Philosophy
111 Mathematics
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
completeness.pdf 125.1Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record